# SDR SIMA201002501

- Difficulty date: January 20, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 14,571 hours, 12,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Part time: 14,571 hours, 12,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE INSPECTION FOUND THE SERVICE DOOR CENTER SILL IS CORRODED IN SEVERAL AREAS BETWEEN FRAMES 20 AND 22.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED SERVICE DOOR SILL WITH NEW, IAW WITH EMBRAER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
